# SDR TRAX200701431

- Difficulty date: September 28, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC - LT SEAT TRACK BETWEEN FR 36-38 CORRODED.   CORROSION ON LT SEAT TRACK BTW FR 36-38  REMOVED IAW SRM 51-21-42   REPAIR DETERMINED NOT TO BE A MAJOR REPAIR    IN ACCORDANCE WITH S.P. 663 AND FAR 43,   APPENDIX A. REPAIR ACCOMPLISHED IN   ACCORDANCE WITH SRM 51-21-42  MATERIAL THICKNESS: 0.043.  MATERIAL REMOVED: 0.003   WITHIN LIMITS AS PER SRM: 53-00-00 FIG 304.
